Found 1,069 Documents (Results 1–100)

Lattice paths and branched continued fractions: an infinite sequence of generalizations of the Stieltjes-Rogers and Thron-Rogers polynomials, with coefficientwise Hankel-total positivity. (English) Zbl 1528.05001

Memoirs of the American Mathematical Society 1450. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6268-0/pbk; 978-1-4704-7683-0/ebook). v, 154 p. (2023).
Full Text: DOI arXiv

A unified approach to unimodality of Gaussian polynomials. (English) Zbl 07760789

Dickenstein, Alicia (ed.) et al., Proceedings of the 48th international symposium on symbolic and algebraic computation, ISSAC, Tromsø, Norway, July 24–27, 2023. New York, NY: Association for Computing Machinery (ACM). 434-442 (2023).
MSC:  68W30
Full Text: DOI arXiv Link

Linked partition ideals and a Schur-type identity of Andrews. (English) Zbl 1519.11057

Nathanson, Melvyn B. (ed.), Combinatorial and additive number theory V. Selected papers based on the presentations at the CANT 2021 workshop, New York, NY, USA, virtual event, May 24–28, 2021. Cham: Springer. Springer Proc. Math. Stat. 395, 107-117 (2022).
MSC:  11P84 05A17
Full Text: DOI

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field